# SDR R61A201908190933

- Difficulty date: August 19, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 39,644 hours, 23,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND BUBBLED PAINT AND EVIDENCE OF CORROSION AT AIRCRAFT DATA PLACARD ON REAR FUSELAGE LOWER SKIN. PERFORMED PERMANENT REPAIR OF REAR FUSELAGE SKIN AT AIRCRAFT DATA PLACARD BY THE WAY OF CUTTING OUT DAMAGE AND FABRICATING AND INSTALLING REPAIR DOUBLER IAW ETD2019-170-117637. A/C REMAINS IN CHECK
